MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION INTELLISENSE ADULT DEFIBRILLATION PADS,CPR DEVICE; ELECTRODE

CARDIAC SCIENCE CORPORATION INTELLISENSE ADULT DEFIBRILLATION PADS,CPR DEVICE; ELECTRODE
Model Number XELAED002B
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, these electrode pads did not operate as expected.No additional information is available at this time.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
This supplemental medwatch reports the evaluation of the device.This supplemental medwatch report also corrects information submitted in the initial medwatch report.Evaluation results: the pads were received at zoll medical united kngdom.The customer's report was not replicated or confirmed.The pads successfully passed functional testing on a test aed without duplicating the report.An inspection of pads found no discrepancies.A new set of pads were provided to the customer as a precaution.Analysis of reports of this type has not identified an increase in trend.

Brand Name
INTELLISENSE ADULT DEFIBRILLATION PADS,CPR DEVICE
Common Device Name
ELECTRODE
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key19584197
Report Number2112020-2024-00478
Device Sequence Number20680590
Product Code MKJ
UDI-Device Identifier00812394020973
UDI-Public(01)00812394020973(17)09282025(10)23032107
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/28/2025
Device Model NumberXELAED002B
Device Catalogue NumberXELAED002B
Device Lot Number230321-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown